# SDR USAA2014012700019

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 50,575 hours, 20,758 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ENTERING ACFT AS OUTBOUND CREW, CREW REPORTED A DIRTY SOCK SMELL, STRONG WHEN PACKS TURNED ON.  MX COMPLIED WITH JOB CARDS 26L00021001, 26L00021002 & 26L00021004. FOUND APU NR 4 CAVITY VENT TUBES LEAKING.  INSTALLED NEW O RINGS ON APU NR 4 BEARING CAVITY VENT TUBES IAW MM 49-91-53.  CLEANED APU IAW MM 49-16-00-100-001.  OPERATIONS CHECKED GOOD, NO LEAKS NOTED.  FOUND NR 2 ENG DE OILER SEAL LEAKING.  R & R NR 2 ENG DE OILER SEAL ASSEMBLY IAW MM 72-60-31.
